# SDR 2004F00035

- Difficulty date: October 27, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 50910275947
- Condition: Departed
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE COWLING SIDE DOOR DEPARTED FROM AIRCRAFT DURING FLIGHT.  INSPECTION REVEALED THAT THE CAUSE WAS MOST LIKELY, FAILURE TO SECURE DOOR PANEL PRIOR TO FLIGHT NM-SLC-FSDO.  (M)
